# SDR GAIA98124

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Unlocked
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT FROM MCI TO PHX THE AIRCRAFT WAS DIVERTED TO ELP.  THE CREW WAS NOTIFIED THAT THE NOSE GEAR TORQUE LINKS WERE NOT SECURED PROPERLY BY THE GROUND HANDLER VIA ARINC.  THE FLT CREW WAS INFORMED BY PHX CONTROL THAT THEY WHERE UNABLE TO LAND THERE AND THAT THEY WOULD HAVE TO DIVERT TO ELP.  THE CREW MADE A PRECAUTIONARY LANDING WITHOUT FURTHER INCIDENT.  INSPECTED NLG TORQUE LINKS, LOCKING PIN.  FOUND LOCKING TAB UNLOCKED.  REMOVED PIN AND VISUALLY INSPECTED TORQUE LINK ARMS AND BUSHINGS.  NO DAMAGE NOTED.  VERIFIED LOCKING FUNCTION OK.  SECURED LOCKING PIN AND AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
